Advanced search
Start date
Betweenand

Elliptic problems by variational and topological methods

Abstract

The central theme of this project is to study the existence and multiplicity of solutions for some classes of nonlinear elliptic problems. To solve these problems, we propose to combine variational and topological techniques; and techniques from the study of differential equations: sub-super solutions, a-priori estimates, among others. Some of the proposed problems are based on papers that we published in recent years. As is natural in mathematical research, many questions related to possible generalizations of the results are open. Thus, we intend to try to answer these questions. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DE PAIVA, FRANCISCO ODAIR; ROSA, WALLISOM. Neumann problems with resonance in the first eigenvalue. Mathematische Nachrichten, v. 290, n. 14-15, p. 2198-2206, OCT 2017. Web of Science Citations: 1.
PRESOTO, ADILSON EDUARDO; DE PAIVA, FRANCISCO ODAIR. A Neumann problem of Ambrosetti-Prodi type. Journal of Fixed Point Theory and Applications, v. 18, n. 1, p. 189-200, MAR 2016. Web of Science Citations: 5.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.